MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC THORACIC CLAMP; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC THORACIC CLAMP; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site had multiple damaged instruments.The clamp was stuck on the tracker.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The clamp was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The returned clamp was well worn with debris in the adjustment screw threads and tool marks around the head of the screw but was otherwise functional.The screw opens and closes the clamp without issue.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
THORACIC CLAMP
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9335089
Report Number1723170-2019-05650
Device Sequence Number1735112
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number140404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1